Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Cohomological and numerical dynamical degrees on abelian varieties

Fei Hu

Vol. 13 (2019), No. 8, 1941–1958
DOI: 10.2140/ant.2019.13.1941
Abstract

We show that for a self-morphism of an abelian variety defined over an algebraically closed field of arbitrary characteristic, the second cohomological dynamical degree coincides with the first numerical dynamical degree.

Keywords
dynamical degree, abelian variety, endomorphism algebra, étale cohomology, algebraic cycle, positive characteristic
Mathematical Subject Classification 2010
Primary: 14G17
Secondary: 14K05, 16K20
Milestones
Received: 23 October 2018
Revised: 17 April 2019
Accepted: 15 July 2019
Published: 9 October 2019
Authors
Fei Hu
Department of Mathematics
University of British Columbia
Vancouver BC
Canada